# SDR JIKA2014052701

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 24,911 hours, 21,047 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON APPROACH INTO KMIA, THE RT MLG LIGHT REMAINED RED WHEN GEAR WAS SELECTED DOWN.  THE PILOT USED THE MANUAL EXTENSION TO GET THE RT MLG INDICATING DOWN & LOCKED, LANDED WITHOUT INCIDENT. AIRCRAFT WAS FERRIED TO KOPF WHERE MX PERFORMED SEVERAL GEAR SWINGS BUT COULD NOT DUPLICATE THE PROBLEM.  GEAR WAS SERVICED IAW THE ITEMS LISTED IN THE AMM 32-00-00 & RIGGING CHECKED AS A PRECAUTION.
